Sh:439

Bib entry
@article{Sh:439,
 author = {Bartoszy{\'n}ski, Tomek and Shelah, Saharon},
 title = {{Closed measure zero sets}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {58},
 number = {2},
 year = {1992},
 pages = {93--110},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(92)90001-G},
 mrclass = {03E05 (03E35 04A20)},
 mrnumber = {1186905},
 mrreviewer = {L. Bukovsk\'y},
 doi = {10.1016/0168-0072(92)90001-G},
 note = {\href{https://arxiv.org/abs/math/9905123}{arXiv: math/9905123}},
 arxiv_number = {math/9905123}
}